# SDR SWAA2013012811918

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT CORRODED, BS 727+11, RBL 13, WL 156.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED CARGO FLOOR SUPPORT BS 727+11, RBL 13, 1L 156 IAW SRM 53-00-53-2R-3, 53-00-53-1A-2.
